# SDR RAIA201907020008

- Difficulty date: July 2, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER FRAME ANGLE SUPPORT HAS CORROSION AROUND NUTPLATE HOLES. REMOVED AND INSTALLED CARGO DOOR LOWER FRAME ANGLE SUPPORT. FURTHER WORK INCLUDES INSTALLING NUTPLATES. INSTALLED NUTPLATES ON CARGO DOOR LOWER FRAME ANGLE SUPPORT.
